I am new to this site and it feels good to be able to communicate with others about the crazy struggles that come with this baffling disease. I was on the UCSF study on of LDN, in the spring. I often find it is hard to really tell how treatments are working because of the daily variances of the disease. I feel like I shoot bullets at a moving target, unable to tell if I hit the mark. With LDN it was different, I felt significantly better the 2nd 8 weeks of the study, my fatigue was less, I could tolerate heat better and I just felt healthier.. When I went off the drug my improvements went away within a week.
The data was not evaluated until late fall. I was just informed, in January , that I was on LDN during the 8 weeks that I was improving. They decided that they would begin prescribing LDN if the patients wanted. Nothing has been published, but I was told that that the data did not prove any significant improvements with physical problems, but because enough people reported an improved sense of well-being they chose to prescribe. Go to the following url to look up the study. No results are posted yet. http://www.ucsf.edu/msc/research.htm
I have been back on LDN since early January, but have yet to feel any significant changes. I will keep you posted
"I had side effects while on LDN treatment for Multiple Sclerosis.
I am 60 years old
I am female)
I have RR/SP/PP/PR MS for15 years -I have had 2 or 3 different diagnosis, so I am not sure what I have now, possibly SP
I tried LDN for 8 weeks
I took4.5 mg's per night
I obtained my LDN from UCSF
If I know it, the filler used was ? I do not know, but I will check UCSF and new pharmacy to see if compounding was different
My doctor was at UCSF
I have the following known allergies: __Sulfur_____
I was also taking the following medicines at the time: Baclofen,(creepy crawly feeling in limbs) Gabapentin,(electric shocks in legs) Cymbalta (back spasm pain), Atenenol (blood pressure) My God, I sound pathetic, but believe it or not I am ok!
My side effects with LDN were vivid dreams and a bit of insomnia"